Liste des citations dans Numdam pour : Behavior of the error of the approximate solutions of boundary value problems for linear elliptic operators by Galerkin's and finite difference methods

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 21 (1967) no. 4, pp. 599-637.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 48 (2014) no. 4, pp. 969-1009.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 9 (1975) no. R1, pp. 9-53.

Publications mathématiques et informatique de Rennes, no. S3 (1975), article no. 3, 22 p.

Publications mathématiques et informatique de Rennes, no. S4 (1974), article no. 6, 58 p.

Mémoires de la Société Mathématique de France, no. 12 (1967) , 140 p.